The wavelet transform on Sobolev spaces and its approximation properties.
Numerische Mathematik, Tome 58 (1990) no. 5, pp. 875-894
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
continuous wavelet transform, linear isometry, Sobolev space, scaling parameters, asymptotic behaviour, generalized derivative, discrete wavelet transform, iterative algorithm, Numerical examples
@article{NUMA_1990__58_5_133535,
author = {Andreas Rieder},
title = {The wavelet transform on {Sobolev} spaces and its approximation properties.},
journal = {Numerische Mathematik},
pages = {875--894},
year = {1990},
volume = {58},
number = {5},
zbl = {0699.44003},
url = {http://geodesic.mathdoc.fr/item/NUMA_1990__58_5_133535/}
}
Andreas Rieder. The wavelet transform on Sobolev spaces and its approximation properties.. Numerische Mathematik, Tome 58 (1990) no. 5, pp. 875-894. http://geodesic.mathdoc.fr/item/NUMA_1990__58_5_133535/